Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I am on accutane for the second time in 5 years. I am 32. I am on a 5 month course. I only have a month and a half left. I am currently on 40mg a day and 80 mg every other day. The worst of my side effects are chapped lips and extreme muscle soreness. However, the muscle soreness only lasted a month which I am thankful for. I never broke out at all since I started, but now its like I have bumps on my face but not zits, more like a rash. It doesn't itch or anything like that, just hate the way it looks. Funny I went on accutane to feel better about my skin and here I am still embarassed. Is there any moisturizer or cream I can use to help with this? I was on 40mg for the first two months and maybe the 80mg every other day is what causing this. My derm wanted me to up the dosage in the last months in hopes of knocking it the acne out this second time around. Im so thankful February is a short month. Any creams anyone could recommend to help would be appreciated

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×